Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 84, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 4 (1978)
PDF
Bull. Amer. Math. Soc. 84 (1978)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 4 (1978)
PDF
Bull. Amer. Math. Soc. 84 (1978)
Pseudoconvexity and the problem of Levi
Yum-Tong Siu PDF
Bull. Amer. Math. Soc. 84 (1978), 481-512
Continuous cohomology of groups and classifying spaces
James D. Stasheff PDF
Bull. Amer. Math. Soc. 84 (1978), 513-530
The integrability problem for Lie equations
Hubert Goldschmidt PDF
Bull. Amer. Math. Soc. 84 (1978), 531-546
The analytic principle of the large sieve
Hugh L. Montgomery PDF
Bull. Amer. Math. Soc. 84 (1978), 547-567
Crystalline variational problems
Jean E. Taylor PDF
Bull. Amer. Math. Soc. 84 (1978), 568-588
Propagation, reflection, and diffraction of singularities of solutions to wave equations
Michael E. Taylor PDF
Bull. Amer. Math. Soc. 84 (1978), 589-611
Jordan algebras and their applications
Kevin Mccrimmon PDF
Bull. Amer. Math. Soc. 84 (1978), 612-627
Addendum to “Practical and mathematical aspects of the problem of reconstructing objects from radiographs”
Donald C. Solmon, Kennan T. Smith and Sheldon L. Wagner PDF
Bull. Amer. Math. Soc. 84 (1978), 691

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nonlinear operators and differential equations in Banach spaces, by Robert H. Martin Jr..
Ordinary differential equations in Banach spaces, by Klaus Deimling.
Reviewer: R. M. Redheffer
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 628-632
Nonlinear semigroups and differential equations in Banach spaces, by Viorel Barbu.
Reviewer: Michael G. Crandall
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 632-637
Decomposition of random variables and tectors, by Ju. V. Linnik and I. V. Ostrovskiĭ.
Reviewer: Michel Loève
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 638-642
Completeness and basis properties of sets of special functions, by J. R. Higgins.
Reviewer: R. P. Boas
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 642-645
Brownian motion, Hardy spaces and bounded mean oscillation, by K. E. Petersen.
Reviewer: Sheldon Axler
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 645-647
Orderable groups, by Roberta Botto Mura and Akbar Rhemtulla.
Reviewer: Paul Conrad
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 647-649
Theory of optimal search, by Lawrence D. Stone.
Reviewer: Kenneth J. Arrow
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 649-652
Finite free resolutions, by D. G. Northcott.
Reviewer: M. Hochster
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 652-656
Introduction to ergodic theory, by Ya. G. Sinai.
Reviewer: R. V. Chacon
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 656-660
Vorlesungen über numerische Mathematik, by Heinz Rutishauser.
Reviewer: G. W. Stewart
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 660-663
Lie groups and compact groups, by John F. Price.
Reviewer: Lawrence Corwin
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 663-665
Mathematical theory of economic dynamics and equilibria, by V. L. Makarov and A. M. Rubinov.
Reviewer: David Gale
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 665-671
Harmonic analysis on compact solvmanifolds, by Jonathan Brezin.
Reviewer: Roger Howe
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 671-674
Nilpotent Lie groups: Structure and applications to analysis, by Roe W. Goodman.
Reviewer: Adam Koranyi
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 674-677
Stochastic processes, by John Lamperti.
Reviewer: Frank B. Knight
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 677-681
Vector measures, by J. Diestel and J. J. Uhl Jr..
Reviewer: J. R. Retherford
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 681-685
Jordan pairs, by Ottmar Loos.
Reviewer: Kevin McCrimmon
Review information PDF
Bull. Amer. Math. Soc. 84 (1978), 685-690